Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes tingling in the extremities with pain after taking ranitidine?

I have post viral gastroparesis and the doctor said it would go away in 5 days on its own. I took ranitidine for a whole week last week and a day of lanostoprezole and stopped all medications bc of side effects. After 3 days of light diet...I have been getting tingling feeling in my extremeties and pain....should I be worried? or ir the side effect of ranitidine or some nutritional deficiency?
Fri, 25 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It is not related to ranitidine. As first-line management, you can take drugs like vitaminB12 for symptomatic relief. If symptoms persist better to consult a neurologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have bunions I know, but in the last month, I have been having foot cramps and tingling pain in my lower extremities and feet. My toes are red in...

Recent questions on  Nutritional deficiency

doctor1 MD

I have post viral gastroparesis and the doctor said it would go away in 5 days on its own. I took ranitidine for a whole week last week and a day...

doctor1 MD

I have a small taste bud that is a little swollen. I went to the hospital and had the doctor look at it. He said it was not cancer. But I don't...

doctor1 MD

Hello Doctor, As a typical software employee, I too have hair fall issue. I have a long silky hair which is used to be good before joining in IT...

doctor1 MD

Hi Doctor, How much does Vit D deficiency or insufficiency has impact on Hair Loss. Does getting the Vit D levels corrected would help in hair...

doctor1 MD

My friend, Jay has a son, Jimmy, age 8, and is well-nourished so she tries to make sure that besides eating healthy that he take a daily child’s...

doctor1 MD

Hie...

Iam 23 years old and had a laparotomy 3months before due to ruptured appendicitis... now iam having sudden excessive hair loss.... i have...

doctor1 MD

Hi, recently my tongue became red with a burning sensation, some spots on the side and cracked tongue. It lasted about 2 weeks, recently , I...